# SDR 20000515SH030

- Difficulty date: April 27, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 1542522
- Part serial: C804
- Condition: Overheated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR DOWN INSPECTION SHOWS ASSY B.E.R.  NO SALVAGEABLE PARTS.  OVERHEATED BRAKES.   (X)
